# SDR AALA200800469

- Difficulty date: March 2, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 59,693 hours
- System (JASC): 2761 · Drag Control Actuator
- Part: Plug
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAX  INFLIGHT T88/02MAR - AFTER TAKEOFF, LEFT HYDRAULIC QUANTITY DECREASED TO .15.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  FOUND NUMBER SIX SPOILER ACTUATOR FILTER PLUG CRACKED AND LEAKING.  REPLACED NUMBER SIX SPOILER ACTUATOR FILTER PLUG AND O-RING.  REPLACED ALL FOUR LEFT BRAKES DUE TO HYDRAULIC CONTAMINATION.  SERVICED LEFT HYDRAULIC SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
